It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Herpes Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-18-2012, 12:39 PM   #1
Newbie
(male)
 
Join Date: May 2011
Location: Around
Posts: 7
Lostjms HB User
After taking first dose of meds...

My Dr has no clue about anything on this topic and I need help. My Dr recites generic textbook answers at me and they dont work with me.


I dont get the usual prebreakout warning signs. Mine usually comes with headaches, my face skin feels sore (similar to strup throat), my eyes hurt and feels like no matter what I do my contacts are not comfortable...Or skip all that and blisters begin to show around my lips.

So I ask...

After taking first dose of generic valtrex at first sign of symptoms or first visable hint of blisters is there ANYTHING else i can do to surpress them? Do i just have to hope for the best and wait 12 hours until my 2nd dose?

Do i stop after 2nd if they symptoms persist or take every 12 hours?

 
Old 06-19-2012, 09:06 AM   #2
Senior Veteran
(female)
 
angeleyz81's Avatar
 
Join Date: Dec 1969
Location: New Jersey
Posts: 2,236
angeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB User
Re: After taking first dose of meds...

Hello,
Have you tried taking L-Lysine as a daily supplement to see if that helps with outbreaks? Other then that I would just continue to take the medication as you have been since there isn't anything you can really do other then hope the medicine kicks in, in time. I tend to self dose myself when I feel a tingle... I take 1000mgs for the first 2 days then drop back down to 500 for the next .. but you could ask your doctor if that would be beneficial for you.
__________________
**The Highest Form Of Ignorance Is When You Reject Something You Don't Know Anything About**

 
Sponsors Lightbulb
   
Old 06-19-2012, 09:25 AM   #3
Newbie
(male)
 
Join Date: May 2011
Location: Around
Posts: 7
Lostjms HB User
Re: After taking first dose of meds...

I used to take lysine and was still getting outbreaks. Tried Abreva with that too. Since nothing seemed to help, the Dr eventually gave me Acyclovir and moved Valtrex about a year ago.
Ive had 3 outbreaks in the last 2 months. I seems to be getting worse as I get older.
I dont get the tingle warning to know when to get the first dose in me. I get really bad headaches and sometimes its hard to tell if its just a regular headache.

 
Old 06-19-2012, 09:24 PM   #4
Senior Veteran
(female)
 
angeleyz81's Avatar
 
Join Date: Dec 1969
Location: New Jersey
Posts: 2,236
angeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB Userangeleyz81 HB User
Re: After taking first dose of meds...

Do you stress a lot? or maybe have a weak immune system? Maybe try taking a bit more of vitamin c to see if that helps any.
__________________
**The Highest Form Of Ignorance Is When You Reject Something You Don't Know Anything About**

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 12:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!